# SDR TSAA0251248

- Difficulty date: November 18, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5100 · Standard Practices/Structures
- Part: Window Frame
- Part number: 65465271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED AREA AND VERIFIED CRACK REMOVED USING HFEC.  FABRICATED 3 EACH FILLERS AND A REPAIR DOUBLER FROM 2024-T3 AS SHOWN IN PHOTO 1, MAINTAINING 2D EDGE MARGIN AND 5D-6D SPACING AT NEW FASTENER LOCATIONS.  FINISH ALL BARE ALUMINUM WITH ALODINE AND TWO COATS OF BMS 10-11 TYPE 1, PRIMER.  INSTALLED FILLERS AND DOUBLERS WITH FASTENERS INDICATED IN FIGURES 1, 2 AND TABLE 2.  APPLIED FILLET SEAL OF BMS 5-95 SEALANT AROUND EDGES OF REPAIR.  REPAIR COMPLETED IAW ECO 3250, DEVIATION AG.  WINDOW FRAME P/N 65-465271, 291, 311, 321 AND 65-465491, BS 420, 440, 460, 480 AND 767.  AIRCRAFT RETURNED TO SERVICE.  (M)
